# SDR ASAA2012120293399

- Difficulty date: December 2, 2012
- Submitted: December 5, 2012
- Operation: Air carrier
- Aircraft: N306AS
- Make and model: Boeing 737990
- Aircraft serial: 30014
- Aircraft time: 42,358 hours, 16,376 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 143A7501164
- Condition: Corroded
- Location: Bs 500h-500l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY LEFT TRANSITION PANEL CORRODED NUMEROUS PLACE. BS 500H - 500L, STR 26L.  REMOVED CORROSION AND CHECKED LIMITS.  ORIGINAL THICKNESS IN ALL AREAS IS .040. REMAINING THICKNESS FROM 500H  5 IS .038, .002.  REMOVED REMAINING THICKNESS FROM 500I TO 500J IS .037 .003 REMOVED. REMAINING THICKNESS FROM 500J TO 500K IS .037, .003 WAS REMOVED.  REMAINING THICKNESS FROM 500K TO 5R00 K 10 IS .038, .002 WAS REMOVED. 500K 10 TO 500L FOUND TO BE OUT OF LIMITS. ALODINED AND PRIMED H5 TO 500K 10 REF SRM 51-20-01.  PAINTED AND IDENTIFIED 500 H 5 TO 500K  10 REF AMM 51-21-99, 51-05-01. FABRICATED AND INSTALLED REPAIR FROM 500K 10 TO 500L REF SRM 53-00-53.
